

Draft - v.5

# **PSSDC MEETING AGENDA**

## THURSDAY, SEPTEMBER 27<sup>th</sup>, 2018

## 8:30 A.M. – 4:00 P.M. PDT MEETING ROOM: BALLROOM

#### BREAKFAST: 7:30 A.M. – 8:25 A.M. PDT Conference Room #4

		PSSDC			
#	TIME	PRIORITY/	OBJECTIVE	ACTION	LEADS
		TOPIC			
	8:30	Welcome	Roundtable introduction of PSSDC		PSSDC
	a.m.		Members and Observers		Co-Chairs
1	8:30-	Administrative			
	8:50	Matters	A) Approval of Record of Decision	For approval	Heather Sheehy
	a.m.		from February 22 <sup>nd</sup> , 2018 in-person		-
			meeting, Toronto (TAB 1A)		
	(20				
	min)		B) Acceptance of September 27 <sup>th</sup> ,		
			2018 Meeting Agenda (TAB 1B)	For approval	
					Dah Dannau
			C) PSSDC Treasurer's Report	For review	Deb Bergey, PSSDC
			Review budget given anticipated		Treasurer
			funding requests (follow up from JC		Treasurer
			meeting)		
			D) Review of PSSDC Action Items		
			from previous meetings (TAB 1C)	For review	
			nom previous meetings (TAB TC)		
			E) PSSDC Bring Forward Agenda	For information	
			(TAB 1D)		
2	8:50 -	<b>Partnerships</b>	FPT DMs' Table – (TAB 2)		
	8:55			For information	FPT DMs' Table
	a.m.		Objective:	/ discussion	Secretariat:
		A Inte	<ul> <li>Debrief on July Clerks and Cabinet</li> </ul>		Natasha Clarke
	(5 min)		Secretaries meeting		Heather Sheehy
			Update on upcoming meetings		
3	8:55 –	Client Centric	Service to Business Community of		Intro: Natasha
	10:05	<u>Services</u>	Practice – (TAB 3)		Clarke
	a.m.			For feedback /	COD Co Chaire
	(70			approval	S2B Co-Chairs:
	min)		Objective:		Anne Matthews Vidya
	(8:55 –		<ul> <li>Presentation of the Business Number</li> </ul>		ShankarNarayan,
	(8.55 – 9:25)		(BN) Playbook & Q&A		<b>2</b>
	5.25)		(DIN) FIAYDOON & QAA		Davis Pier:
					James Brown

CDPISP CPSSP Conseil des DPI du secteur public Conseil de la prestation des services du secteur public

PSCIOC-PSSDC Public Sector Chief Information Officer Council Public Sector Service Delivery Council





	(9:25 – 9:45)		ISED: Service to Business and Digital. Advancing business number adoption and work with businesses to use digital channels.		Vidya ShankarNaraya, ISED
	(9:45 – 10:05)		<ul> <li>Seek endorsement of the S2B Terms of Reference and work plan</li> </ul>		S2B Co-Chairs
	10:05 – 1	0:20 a.m.	BREAK		
4	10:20 – 11:00 a.m. (40 min)	Client Centric Services	<ul> <li>Service Network Collaboration Working Group – (TAB 4)</li> <li><u>Objective:</u> <ul> <li>Progress report on Points of Service Mapping</li> <li>Seek endorsement of Service Partnerships Playbook Engagement Strategy</li> <li>Seek endorsement of the SNC Terms</li> </ul> </li> </ul>	For feedback / approval	Intro: Heather Sheehy SNC Co-Chairs: Rob Horwood Cheryl Meek
5	11:00 a.m. – 12:00 p.m. (60 min)	Client Centric Services	of Reference and work plan Data Driven Intelligence Working Group (DDI) – (TAB 5) <u>Objective:</u> • Seek endorsement of DDI Terms of Reference and work plan • Demo of E-Vulnerability Index (EVI) Tool • Seek approval of DDI Playbook funding request	For feedback / approval	Intro: Natasha Clarke DDI Co-Chairs: Guy Gordon John Houweling DDI Demo: Ginette Gervais & Firouz Fallahi, ESDC (via Webex)
	12:00 – 1:00 p.m.		LUNCH – (Conference Room #4)		, , , , , , , , , , , , , , , , , , ,
6	1:00 – 1:45 p.m. (45 min)	Client Centric Services Emerging technologies	<ul> <li>Sightline Innovation – (TAB 6)</li> <li><u>Objective:</u> Presentation by Sightline Innovation on Artificial Intelligence: <ul> <li>How can their newly developed platform enable integration of AI into already existing infrastructure</li> <li>How can PSSDC leverage real world application of AI to be more efficient</li> <li>Used cases specific to government (public sector) – real tangible examples i.e. City of Toronto homelessness pilot program </li> </ul></li></ul>	For information/ discussion	Intro: Heather Sheehy Sightline Innovation: Co-Founders: Wallace Trenholm & Maithili Mavinkurve Jo Kennelly, VP Strategy

No de las

PSCIOC PSSDE Public Sactor Chief Information Officer Council PDDISP CPSSP Conseil des La Prestantion des services du secteur public Conseil des La Prestantion des services du secteur public PSCIOC PSSDE PSCIOC PSCI

7	1:45 – 2:30 p.m. (45 min)	Emerging Client Needs	<ul> <li>Government to citizen optimization</li> <li>How AI can be leveraged in the short term</li> <li>AI applications in Canada and around the world</li> <li>How is ethical AI being thought of to improve citizen experience</li> <li>Indigenous Services – (TAB 6)</li> <li>Objective:         <ul> <li>Facilitated discussion on Indigenous Services (session under development)</li> </ul> </li> </ul>	For discussion	Intro: Heather Sheehy <b>Facilitator:</b> Hillary Thatcher, Indigenous Services Canada <b>Guest Observer:</b> Brian MacDonald, ADM, Aboriginal
					Relations, Yukon
		– 2:45 p.m.	BREAK		Intro, Lloothar
8	2:45 – 3:30 p.m.	Client Centric Services	In-depth discussion of the Citizens First 8 (CF8) results – (TAB 8)		Intro: Heather Sheehy
	(45 min)		<ul> <li>Objective:</li> <li>Facilitated discussion on how jurisdictions are using the results and how PSSDC could apply the results to improve the client experience from an inter-jurisdictional perspective.</li> <li>Citizens First 8 presents a comprehensive look at how clients view government services and places increased emphasis on providing actionable data for service executives and managers across the public sector. While the study continues to delve into the areas examined in previous surveys, such as service reputation, client experience and expectations, it also employs innovative approaches that offer new insights on key issues facing the public sector today. With this objective in mind, the study introduces methodologies that take advantage of the latest in behavioural science, as well as incorporates data from other research with the aim of providing a fresh perspective on government and new technologies.</li> </ul>	For discussion	Facilitator: Dan Batista, ICCS Ipsos Reid: Marina Gilson, Sr. Research Director Michal Dziong, ICCS Research Manager
9	3:30 – 3:50 p.m.	Digital Policy	Treasury Board Digital Policy – (TAB 9)	For feedback	Intro: Natasha Clarke



(20 min)Objective: Seeking PSSDC feedback on initialPresenter: Sonya Read,	
	I B C I
proposal for change As the Digital	103
proposal for change As the Digital Policy continues	
TBS is developing a new Treasury Boardto be developed,Digital Policy to help transition thefeedback is	
Government of Canada into the digital era. sought on these	
Supporting government departments and proposed high-	
agencies to operate effectively as digital level rules to	
organizations, this single set of rules and support their	
guidance will integrate and evolve the <b>further</b>	
existing policy instruments that govern the development as	
management of service delivery, information the Secretariat	
technology, information management and moves forward	
cyber-security. to seek	ľ
endorsement	ľ
Development of the Digital Policy is being from Deputy	
undertaken in the open. During May and Ministers in late	ľ
June, ideas were solicited on what these fall 2018.	
rules and guidance might look like. A high	
volume of thoughtful feedback was submitted	
from both the public and government officials.	
High-level policy directions for a new Digital	
Policy are now being developed, considering	
the feedback received, a line-by-line review of the existing sets of rules, and Government	
of Canada priorities and direction.	
10     3:50 -     Administrative     Other Business:     For information	
4:00 p.m. <u>Matters</u> <u>Other Business</u> only Co-Chairs	
A) Jurisdictional Information Sharing	
(10 min) (10 min) (10 min) (10 min) (10 min)	
(TAB 11) evaluation	
form (online)	
C) Next meeting of the PSSDC:	
February 28th, 2019, Ottawa, ON	
D) Fall / Winter PSSDC	
Teleconferences:	
• Fri, Nov 2 <sup>nd</sup> , 2018, 12:00 pm EDT	
• Mon, Dec 10 <sup>th</sup> , 2018, 2:00 pm EDT	
• Fri, Jan 25 <sup>th</sup> , 2019, 1:00 pm EDT	
4:00 p.m. Adjournment of PSSDC Meeting	
6:00 p.m. Participants to meet in the lobby of the Westmark Whitehorse Hotel	



#### OPTIONAL DINNER MINER'S DAUGHTER RESTAURANT

(103 Main Street, Whitehorse)

6:00 p.m.

A dinner reservation has been made at the **Miner's Daughter Restaurant** for 6:00 p.m. Should you wish to participate, please contact the ICCS at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs to be paid by each attendee.)